MAUDE Adverse Event Report: VYAIRE MEDICAL INC LTV; VENTILATOR, CONTINUOUS, FACILITY USE

VYAIRE MEDICAL INC LTV; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number M2M ASSY,LTV1200 W/ACCESSORIES,ENGLISH
Medical Device Problem Code Key or Button Unresponsive/not Working (4063)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/21/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Vyaire medical file indentification: (b)(4).Pma/510(k) # is not available in gudid h3: 81 other ¿ currently, the suspect device has not been returned for evaluation.Therefore, a root cause has not been determined.No patient involvement.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.
 
Event or Problem Description
It was reported to vyaire medical that the ltv 1200 ventilator's insp/exp hold button was not working.
 
Additional Manufacturer Narrative
Vyaire medical's failure analysis lab confirmed the button was not working.However, they were unable to duplicate the customer's reported issue of the ltv ventilator's inspiration/expiration hold button was not working.

Brand Name
LTV
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
VYAIRE MEDICAL INC
26125 north riverwoods blvd
mettawa IL 60045
Manufacturer (Section G)
VYAIRE MEDICAL INC.
1100 bird center drive
palm springs CA 92262
Manufacturer Contact
sandra valencia
510 technology drive
irvine, CA 92618
2402760001
MDR Report Key19558097
Report Number3013421741-2024-00196
Device Sequence Number11974452
Product Code CBK
UDI-Device Identifier10190752115279
UDI-Public(01)10190752115279(11)20151006
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
UNKNOWN
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM2M ASSY,LTV1200 W/ACCESSORIES,ENGLISH
Device Catalogue Number18888-001
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/21/2024
Supplement Date Received by Manufacturer08/07/2024
Initial Report FDA Received Date06/18/2024
Supplement Report FDA Received Date08/08/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/06/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown